# SDR AU970667

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Web
- Part number: 202732LH
- Condition: Cracked
- Location: Wing Spar
- Component: Ayres
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING INBOARD WEB CRACKED
